MathSciNet Relay Station
MathSciNet bibliographic data
MR2684459 (2011j:47031) 47A16 (37B05)
Bermúdez, T.; Bonilla, A.; Martínez-Giménez, F.; Peris, A. Li-Yorke and distributionally chaotic operators. J. Math. Anal. Appl. 373 (2011), no. 1, 83–93.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement